Sequential Monte Carlo smoothing for general state space hidden Markov models

Garivier, Aurelien, Douc, Randal, Garivier, Aurélien, Moulines, Eric, Olsson, Jimmy . The Annals of Applied Probability 2011. 21 (6) :2109-2145

Locate this article in:

Bibtex

@article{CIS-259600,
  Author = {Garivier, Aurelien and Douc, Randal and Garivier, Aurélien and Moulines, Eric and Olsson, Jimmy},
  Title = {Sequential Monte Carlo smoothing for general state space hidden Markov models},
  Journal = {The Annals of Applied Probability},
  Volume = {21},
  Number = {6},
  Year = {2011},
  Pages = {2109--2145},
  Keywords = {Random matrix, Central limit theorems, Sample covariance matrix, semicircular law, Linear spectral statistics, Haar distribution, Marčenko–Pastur law, Smoothing, Particle filter, sequential Monte Carlo methods}
}

Similar articles